# SDR TRAX200800791

- Difficulty date: June 15, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 16,339 hours, 13,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING FWD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RT WING FWD EMERGENCY LIGHT BULB IAW CRJ 200 AMM 33-43-01, OPS CK GOOD.
